Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Berry-Esséen Bound for M-Estimators

V. Bentkus, M. Bloznelis and F. Götze
Scandinavian Journal of Statistics
Vol. 24, No. 4 (Dec., 1997), pp. 485-502
Stable URL: http://www.jstor.org/stable/4616471
Page Count: 18
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Berry-Esséen Bound for M-Estimators
Preview not available

Abstract

We prove a Berry-Esséen bound for general M-estimators under optimal regularity conditions on the score function and the underlying distribution. As an application we obtain Berry-Esséen bounds for the sample median, the Lp-median, p > 1 and Huber's estimator of location.

Page Thumbnails

  • Thumbnail: Page 
[485]
    [485]
  • Thumbnail: Page 
486
    486
  • Thumbnail: Page 
487
    487
  • Thumbnail: Page 
488
    488
  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493
  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498
  • Thumbnail: Page 
499
    499
  • Thumbnail: Page 
500
    500
  • Thumbnail: Page 
501
    501
  • Thumbnail: Page 
502
    502